Global chaos synchronisation of identical Li-Wu chaotic systems via sliding mode control
by Sundarapandian Vaidyanathan
International Journal of Modelling, Identification and Control (IJMIC), Vol. 22, No. 2, 2014

Abstract: In this research work, the problem of sliding controller design for the global chaos synchronisation of identical nonlinear chaotic systems is investigated and new results are derived using Lyapunov stability theory. The general result gives a procedure for constructing a sliding mode controller for achieving global chaos synchronisation for identical chaotic systems under certain assumptions. Next, the problem of sliding controller design for the global chaos synchronisation of identical Li-Wu chaotic systems (Li et al., 2013) is investigated and a new result is derived. The sliding controller design for identical Li-Wu chaotic systems is illustrated with MATLAB simulations.

Online publication date: Thu, 14-Aug-2014

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Modelling, Identification and Control (IJMIC):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?


Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com